# SDR CALA2021090801534

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 43,780 hours, 21,567 cycles
- Engine: Iae V2527A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Condition: Missing
- Location: Intake Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #2 ENG AIR INTAKE COWL OUTER LIP SKIN HAS ONE RIVET HEAD BROKEN OFF/MISSING AT 7 O-CLOCK POS AFT LOOKING FORWARD-- SEE PHOTO PHOTO ADDED REPLACED DAMAGED FASTNER WITH NEW FASTNER WITH NEW FASTNER REF. EC/RA 7111-01387.
